Semiregular automorphisms of vertex-transitive cubic graphs

Peter Cameron*, John Sheehan, Pablo Spiga

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

An old conjecture of Marušič, Jordan and Klin asserts that any finite vertex-transitive graph has a non-trivial semiregular automorphism. Marušič and Scapellato proved this for cubic graphs. For these graphs, we make a stronger conjecture, to the effect that there is a semiregular automorphism of order tending to infinity with n. We prove that there is one of order greater than 2.

Original languageEnglish
Pages (from-to)924-930
Number of pages7
JournalEuropean Journal of Combinatorics
Volume27
Issue number6
DOIs
Publication statusPublished - 1 Aug 2006

Fingerprint

Dive into the research topics of 'Semiregular automorphisms of vertex-transitive cubic graphs'. Together they form a unique fingerprint.

Cite this